# SDR FDEA201006302245

- Difficulty date: June 30, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 60,831 hours, 10,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0032501
- Condition: Misrepaired
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME STA535 LH, 9G NET SUPPORT YOKE. EXISTING REPAIR AT MAIN DECK FRAME STA 535 LT, 9G NET SUPPORT YOKE EVALUATED AND FOUND FEDEX DRAWING SRZ-53-503 REV A BUT NOT EFFECTIVE TO MD11 ACFT.  EXISTING REPAIR REMOVED AND NEW REPAIR INSTALLED AS PER REPAIR DRAWING SG10530002 REV - (NEW). EO 1-5100-7-5001A4-PT1,  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REV 110.
